MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 14MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036101450
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record review confirms that the device met all material, assembly and performance specifications.Visual examination of the returned device revealed that the coil delivery wire was kinked/bent.Procedural fluids were noted in the introducer sheath.The main coil was stretched and broken/fractured near the main coil junction.The distal tip was damaged.During functional test, the main coil could not be advanced through the introducer sheath following flush.It is probable that procedural or anatomical factors encountered during the procedure contributed to the reported event.Therefore, an assignable cause of procedural factors has been assigned to this investigation.
 
Event or Problem Description
Based on the investigation of the returned product (subject device), it was found that the main coil was broken.There were no clinical consequences to the patient.

Brand Name
TARGET XL 360 STANDARD 14MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key7853259
Report Number3008881809-2018-00387
Device Sequence Number1940822
Product Code HCG
UDI-Device Identifier04546540711298
UDI-Public04546540711298
Combination Product (Y/N)N
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberM0036101450
Device Lot Number19635889
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RENEGATE 18 MICROCATHETER (STRYKER)
Patient Age76